標題: Maximum entropy analysis to the N policy M/G/1 queueing system with a removable server
作者: Wang, KH
Chuang, SL
Pearn, WL
工業工程與管理學系
Department of Industrial Engineering and Management
關鍵字: control;maximum entropy;Lagrange's method;M/G/1 queue
公開日期: 1-Dec-2002
摘要: We study a single removable server in an M/G/1 queueing system operating under the N policy in steady-state. The server may be turned on at arrival epochs or off at departure epochs. Using the maximum entropy principle with several well-known constraint, we develop the approximate formulae for the probability distributions of the number of customers and the expected waiting time in the queue. We perform a comparative analysis between the approximate results with exact analytic results for three different service time distributions, exponential, 2-stage Erlang, and 2-stage hyper-exponential, The maximum entropy approximation approach is accurate enough for practical purposes. We demonstrate, through the maximum entropy principle results, that the N policy M/G/1 queueing system is sufficiently robust to the variations of service time distribution functions. (C) 2002 Elsevier Science Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/S0307-904X(02)00056-2
http://hdl.handle.net/11536/28345
ISSN: 0307-904X
DOI: 10.1016/S0307-904X(02)00056-2
期刊: APPLIED MATHEMATICAL MODELLING
Volume: 26
Issue: 12
起始頁: 1151
結束頁: 1162
Appears in Collections:Articles


Files in This Item:

  1. 000179298100004.pdf